# SDR DLL10980759

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1527140106
- Condition: Cracked
- Location: Ws 477
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTION PER SI7-70953-12AD, A CRACK INDICATION WAS FOUND ON THE RT WING LWR SURFACE AT IWS 477, S17.  REPAIRED PER ERA 331493-14AD.
